# SDR HNAA2024081300687

- Difficulty date: July 17, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046316 RH SIDE CABIN UPPER #4 SEAT TRACK IS CORRODED.  RAR UPPER RH #4 SEAT TRACK IAW EMB 145 AMM 53-01-06
